Discussions that mention ditropan

TMJ Disorder -TemporoMandibular Joint board


Cheryl,

How are you holding up? You have so much to handle right now, i don't know how you do it. But, you are a strong, compassionate, woman.

I'm so sorry to hear about Mike's problem. You know he'd probably die from embarrassment if he knew all these people know about his problem below. I know my 16 year old would. But, then again, this board is about helping people.

It's interesting about the inflamation talk. I have been having problems myself. My PC doctor kept giving me antibiotics for UTI ...I'd finish the antibiotic and 3 days later ...another infection. Then after I had so many and they said there was blood in the urine ...everyone was panicking about cancer. So, I got sent to a Urologist who found nothing. They even did a cystcoscope (spelling?) and found nothing. I went to the urologist the day after the PC said i had an infection. The Urologist found nothing, then had me come back every week for 3 weeks ...nothing. Finally something showed up in a culture and he gave me an antibiotic. Now 6 weeks later, I have another infection and I'm going to make an appointment with the Urologist tomorrow. I'm not going to get into the details ...but, my Urologist wanted to put me on ditropan for frequency after I told him of an episode or two. What happens is that when an infection starts, i have this reaction and then it ends. Then I'm fine and have no frequency. I stopped taking the ditropan, as I do not feel I need it. The ditropan gives me a lot of side effects. I do not have the normal symptoms of a UTI that some of us are all too familiar with. It almost seems like I have something else going on. I never associated this with TMJ. But, the more posts I read on this board, the more I realize that somehow this is all related.

So Cheryl ...Any ideas of what to do for facial pain. It's been so bad tonight that I can't sleep. I've taken a motrin (prescription strength for my knee), put some ice on it, and basically all it does is ache more. I'm going to visit my Mom out of state on Thursday. I don't want to be in pain when I'm there. I'm just wondering if my muscles got addicted to the PT 3 times a week. My PT discharged me and said that we had gone far enough and now I needed someone to take care of the dental work. So, now I'm on my own and the right side of my face is hurting like the dickens. Sorry about going off Cheryl. I ramble when I'm in pain ...is that a tmj side effect too? ...ha!

So, is Mike tensing? ...Tell him the Navy is next in line, ok?

Navy



[This message has been edited by navy2 (edited 07-15-2003).]